# SDR A6WA201441904

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 29,730 hours, 28,409 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TO ADG INADVERTENTLY DEPLOYED.  LDG WT 45,700.  COMPLIED WITH INSPECTION OF DRY ADG IAW AWAC SUP 10-066.  STOWED ADG IAW AMM 24-23-01.  COMPLIED WITH M ACTION OF MEL 24-23-01.  SEE 272119 1,2 FOR MELS.
